MAUDE Adverse Event Report: BIOPROTECT LTD. BIOPROTECT BALLOON IMPLANT SYSTEM

BIOPROTECT LTD. BIOPROTECT BALLOON IMPLANT SYSTEM
Catalog Number 5135
Medical Device Problem Code Difficult or Delayed Positioning (1157)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Urinary Retention (2119)
Date of Event 02/27/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to bioprotect ltd.On (b)(6) 2026 that a bioprotect balloon implantation procedure was performed on (b)(6) 2026.The procedure was done under local anesthesia following placement of fiducial markers.During the procedure, multiple placement attempts were required after an initial tract extended beyond the prostatic apex and engaged the posterior capsule.The balloon was ultimately deployed in an acceptable position.Post-procedure, the patient developed urinary retention requiring foley catheter placement, which resolved within 48 hours.Planning mri (b)(6) 2026), imaging raised concern for hematoma and possible vascular injury.Subsequent dynamic contrast mri suggested a periprostatic arteriovenous fistula, and the patient underwent successful coil embolization with resolution of the vascular abnormality.The remaining pelvic vasculature was unremarkable.The patient was admitted for 24-hour observation and was reported to be fine.His radiation treatment (sbrt) has been delayed, and new planning imaging will be scheduled.

Brand Name
BIOPROTECT BALLOON IMPLANT SYSTEM
Common Device Name
BIOPROTECT BALLOON IMPLANT SYSTEM
Manufacturer (Section D)
BIOPROTECT LTD.
6 ha'gavish st.
netanya, 42507 06
IS  4250706
Manufacturer (Section G)
BIOPROTECT LTD
6 ha'gavish st.
netanya, 42507 06
IS   4250706
Manufacturer Contact
noga avisar
6 ha'gavish st.
netanya, 42507-06
IS   4250706
MDR Report Key24730457
Report Number3014285231-2026-00007
Device Sequence Number9269832
Product Code OVB
UDI-Device Identifier07290014878020
UDI-Public(01)07290014878020(11)250608(17)270607
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K222972
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number5135
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2026
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale